MAUDE Adverse Event Report: NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR

NALU MEDICAL, INC NALU NEUROSTIMULATION SYSTEM; PERIPHERAL NERVE STIMULATOR
Model Number 72006
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 12/31/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with a nalu peripheral nerve stimulator system on (b)(6) 2024 to treat lower extremity pain.The patient had reported pain levels decreased from 9/10 down to 2/10 while using the trial system and in a survey completed on (b)(6) 2024 pain levels were reported to be 3/10 with the patient reporting satisfaction with the system and being highly likely to recommend it to others.In (b)(6) 2024 the firm was notified that the patient was only getting minimal pain relief and wanted to explant the nalu system so that an mri could be completed.At this time the patient became unresponsive to communication from the firm.On (b)(6) 2025 the firm was able to make contact with the patient and learned that the nalu system had been explanted some time in (b)(6) 2024, exact date was unknown.The patient stated that it felt as if the stimulation from the nalu system was not getting to the right place and thus the minimal pain relief and desire for explant.
 
Additional Manufacturer Narrative
Patient reports are somewhat conflicting as pain relief appears to have been good in (b)(6) 2024 and then inadequate in (b)(6) 2024.There are also reports of the patient having other unspecified issues with the lower extremity and the need for an mri.Based on the sudden change of pain coverage and the patient's statement regarding stimulation being in the wrong location, it is suspected that the leads migrated away from the intended nerve target, causing change in therapy and reduced pain relief.The patient did not provide any additional information around any events that may have contributed to the leads moving.No xrays or other imaging was made available to the firm to verify lead position prior to explant and nalu was not aware of the scheduled procedure until after it had already taken place.Migration is a known inherent risk of implantable neuromodulation systems and is suspected to be the reason for the change in therapy and subsequent request for explant.

Brand Name
NALU NEUROSTIMULATION SYSTEM
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008
Manufacturer (Section G)
NALU MEDICAL, INC
2320 faraday ave
suite 100
carlsbad CA 92008 7241
Manufacturer Contact
rebecca hess
2320 faraday ave
suite 100
carlsbad, CA 92008-7241
7604482360
MDR Report Key21673421
Report Number3015425075-2025-00116
Device Sequence Number8179955
Product Code GZF
UDI-Device Identifier00812537037370
UDI-Public(01)00812537037370(11)240326(17)270326(10)9456936
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K183579
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number72006
Device Catalogue Number72006
Device Lot Number9456936
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2025
Initial Report FDA Received Date03/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown